# SDR USAA2012082300007

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 39,772 hours, 14,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31ABC EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE ON HARNESS UNDER SEAT 31ABC.  REPLACED HARNESS.
